Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine you and obtain a history, I can not tell you what the exact cause of your symptoms is or how to treat them. However I will provide some information.
It is not common for post-concussion syndrome to extend for so long, however sometimes it takes time for patients to feel back to normal, and in close to 15% of patients with post-concussion, they may still have symptoms over 12 months after the incident.
The symptoms you describe are very nonspecific, and certainly can be seen in post-concussion syndrome, but other diagnoses cannot be ruled out just from your description. Migraines usually appear with headaches, nausea and vomiting, however in an episodic fashion, and with other symptoms such as photophobia and phonophobia. It usually is not associated with body aches. Pain syndromes with mood disorders can be seen in conditions such as fibromyalgia. And patients with depression have a lower tolerability for pain as well, along with fatigue, difficulty concentration, and self-reported memory problems.
Sometimes medications such as Topiramate can produce side effects, including sensation of fatigue, memory problems, concentration problems, and mood swings, and maybe one of the medications you are taking can be causing some of your symptoms. However before making any changes you should discuss this with your physician.
Without being able to obtain a detailed history and a good physical and neurologic examination, I cannot tell you what the cause of your symptoms is, or if they are related to post-concussion syndrome or not at this stage.
I think you should discuss these symptoms with your neurologist and consider another alternative diagnosis if you do not get better. Also should consider changing or stopping the medications you describe, if they are thought to be causing your symptoms. Sometimes physical therapy is helpful.
I hope this information is useful. Good luck